MathSciNet Relay Station
MathSciNet bibliographic data
MR515632 (80d:32007) 32B30 (20H15 32C40)
Bernšteĭn, I. N.; Švarcman, O. V. Chevalley's theorem for complex crystallographic Coxeter groups. (Russian) Funktsional. Anal. i Prilozhen. 12 (1978), no. 4, 79–80.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement